# SDR JJBA2018122018022

- Difficulty date: December 18, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 33,242 hours, 20,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Row 18
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN AT ROW 18 FELL DOWN. SECURED EMERGENCY EXIT SIGN AT ROW 18. NO DEFECTS NOTED.
